After The Vaccine, Paralysis

Many people get vaccines and suffer no consequences. But that's not true for everyone. Some people get sick--very sick, and some become permanently disabled after getting a vaccine.

An unwelcome surprise

Imagine getting a vaccine for hepatitis B, influenza or tetanus and expecting to forget about it shortly thereafter. But then, after a few hours or days, you start experiencing pain in your lower back or legs. Your legs may feel heavy, or start tingling. You may even begin having bladder or bowel problems. Strange? Yes. Mysterious? Maybe not. These are all symptoms of transverse myelitis, which can be triggered by a vaccine

What's happening?

With transverse myelitis, an immune reaction causes inflammation in the spinal cord that damages the myelin, which is the substance that encapsulates the nerves. Damage to the myelin impairs the body's ability to send messages along the nervous system, causing the symptoms listed above and others.

Is it serious?

Transverse myelitis can be treated to some degree with medication and rehab, but in some cases it causes permanent disability, including paralysis, ongoing pain, sexual dysfunction or muscle stiffness and tightness.

What do I do now?

If you're experiencing these symptoms after receiving a vaccine, it's important to see your doctor right away for prompt diagnosis and treatment. It's also important to contact an experienced attorney who can protect your rights and ensure that you receive the compensation to which you may be entitled for the unexpected effects that the vaccine had on your health and your future.

No Comments

Leave a comment
Comment Information

Contact

New York Office
The Woolworth Building
233 Broadway
Suite 2320
New York, NY 10279

Toll Free: 866-604-1007
Fax: 888-449-8529
Map & Directions

Garden City Office
Long Island Office
1325 Franklin Ave
Garden City, NY 11530

Toll Free: 866-604-1007
Fax: 888-449-8529
Map & Directions